ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Depressants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 11-29-18, 03:39 AM
finallyfound10's Avatar
finallyfound10 finallyfound10 is offline
ADDvanced Forum ADDvocate
 

Join Date: May 2010
Location: Pennsylvania, USA
Posts: 1,716
Thanks: 1,538
Thanked 1,611 Times in 886 Posts
finallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond repute
Issues w/ Wellbutrin

Wellbutrin is causing me to feel "dippy." I am forgetting words and things- even more than when I was taking something else for depression or on nothing. It also increases libido which, at this time, is not positive. It might be making me somewhat apathetic as well. I'm on 450mg. I'm going to titrate down to 300 mg soon and see what happens. Anyone else experienced any of this due to Wellbutrin?
__________________
ADHD-Inattentive, Adjustment Disorder w/Mixed Features of Anxiety and Depression, Dyscalculia (Math disability), Rejection Sensitivity Dysphoria, Adult Child of an Alcoholic.
Strattera 100 mg, Wellbutrin 450 mg XL, Klonopin 0.5 mg as needed.
Brene Brown
Shame derives it's power from being unspeakable.
Shame corrodes the very part of us that believes we are capable of change.
Shame cannot survive being spoken. It can't survive empathy.

Reply With Quote
  #2  
Old 11-29-18, 04:39 AM
gateway gateway is offline
Jr Member
 

Join Date: Aug 2018
Location: Austria
Posts: 11
Thanks: 5
Thanked 6 Times in 4 Posts
gateway is on a distinguished road
Re: Issues w/ Wellbutrin

Hi!

Regarding libido and Wellbutrin, totally, it increases it for me too, completely the opposite effect of SSRI, and definitely much more than being without any pill at all.

Apathetic and neutral yes I can relate to that in a way that bad things don't affect me as much as they used to, which I find quite good since that was one of my biggest problems.

I have had Wellbutrin 150mg, 250mg and 300mg, never 450mg

How long have you been taking 450mg? is it a new increase or have you been steady on it for a while?

I was on WB back in 2016, quitted 2017 (stupid of me) and started it back on 2018, when I increased the dose from 150 to 300mg, around the third week I noticed that I was feeling damn well, in fact extremely well to a point I couldn't sleep of how well I was feeling, I went to the psychiatrist and we came down to 225 (one day 300mg - one day 150 mg, alternating) and then increased it back to 300mg.

I would say that if you just increased the dose to 450 mg and are noticing this effect, it may be your body adjusting to it, if you have been in this dosage for a while and these side effects are coming from Wellbutrin, perhaps try lowering the dose to 225mg or 150mg and see if the side effects decrease/are WB related?

With WB is always tricky to determine weather something is related to it or not, since it takes time to work, the only thing I can agree with you on, is the libido and the apathy, I haven't felt dippy on WB nor forgetting words, is there any other condition that you think can be associated with forgetting words and feeling dippy or do you think its just the WB?
Reply With Quote
  #3  
Old 12-01-18, 12:43 AM
finallyfound10's Avatar
finallyfound10 finallyfound10 is offline
ADDvanced Forum ADDvocate
 

Join Date: May 2010
Location: Pennsylvania, USA
Posts: 1,716
Thanks: 1,538
Thanked 1,611 Times in 886 Posts
finallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond reputefinallyfound10 has a reputation beyond repute
Re: Issues w/ Wellbutrin

Quote:
Hi!

Regarding libido and Wellbutrin, totally, it increases it for me too, completely the opposite effect of SSRI, and definitely much more than being without any pill at all.

Apathetic and neutral yes I can relate to that in a way that bad things don't affect me as much as they used to, which I find quite good since that was one of my biggest problems.

I have had Wellbutrin 150mg, 250mg and 300mg, never 450mg

How long have you been taking 450mg? is it a new increase or have you been steady on it for a while?

I was on WB back in 2016, quitted 2017 (stupid of me) and started it back on 2018, when I increased the dose from 150 to 300mg, around the third week I noticed that I was feeling damn well, in fact extremely well to a point I couldn't sleep of how well I was feeling, I went to the psychiatrist and we came down to 225 (one day 300mg - one day 150 mg, alternating) and then increased it back to 300mg.

I would say that if you just increased the dose to 450 mg and are noticing this effect, it may be your body adjusting to it, if you have been in this dosage for a while and these side effects are coming from Wellbutrin, perhaps try lowering the dose to 225mg or 150mg and see if the side effects decrease/are WB related?

With WB is always tricky to determine weather something is related to it or not, since it takes time to work, the only thing I can agree with you on, is the libido and the apathy, I haven't felt dippy on WB nor forgetting words, is there any other condition that you think can be associated with forgetting words and feeling dippy or do you think its just the WB?
I think I actually started at 450mg but if I am misremembering then it would've been 300 mg then adding 150 mg. The dippiness and memory issues are different than anything I've experienced before. I am in perimenopause so that could be a factor. Maybe if I went down to 300 mg and perimenopause is a factor, it would make a difference. I will keep you posted.
__________________
ADHD-Inattentive, Adjustment Disorder w/Mixed Features of Anxiety and Depression, Dyscalculia (Math disability), Rejection Sensitivity Dysphoria, Adult Child of an Alcoholic.
Strattera 100 mg, Wellbutrin 450 mg XL, Klonopin 0.5 mg as needed.
Brene Brown
Shame derives it's power from being unspeakable.
Shame corrodes the very part of us that believes we are capable of change.
Shame cannot survive being spoken. It can't survive empathy.

Reply With Quote
The Following User Says Thank You to finallyfound10 For This Useful Post:
gateway (12-01-18)
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Issues with Adderall and Wellbutrin brock_landers General Medication Discussion 1 02-26-13 10:29 AM
Possible issues with generic Wellbutrin Dizfriz Wellbutrin 0 10-08-12 06:38 AM
Reference For Local Doctors Draga Michigan 4 03-25-10 01:38 PM
Reference For Local Doctors Draga Washington 1 08-07-04 06:38 PM


All times are GMT -4. The time now is 03:07 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums